Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Archived

This topic is now archived and is closed to further replies.

missanamarie

Burning/Stinging Eyes When Applying Benzoyl Peroxide

Hello,
I pray that you all are feeling well today!

I love Acne.org and have been using it since July 2018. It has been the only product to consistently clear my acne!

However, I have one concern. When I apply the second step (benzoyl peroxide), the fumes always burn my eyes (I am diligent about not applying it too close to my eyes). Previously, I read that I may just have to get used to using the product, but I've been using it daily (in the mornings) since October 2018 with no relief. The burning only persists for about 1-2 minutes, but it's still a nuisance that I don't believe should be occurring.

When I use it, I've also found that by the end of the day (around 10pm-11pm), I always have issues with blurry vision. This is remedied by washing my face and removing the Acne.org products. I don't have these issues when I use other skincare products.

It is almost time for me to purchase a new regimen kit, but I am hesitant because of the aforementioned. I am concerned about the benzoyl peroxide doing (irreversible) damage to my eyes. 

Should I be concerned? Is this normal or did I simply receive "a bad batch"? 

*The batch code for the benzoyl peroxide that I have is: 8096 (EX: 04 20).

Thank you for your time! :symbols_v1_16::symbols_v1_16::symbols_v1_16:
 

tumblr_inline_or5dlkJimc1rwjgux_400.gif

Share this post


Link to post
Share on other sites

  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×